Or should i go with the first 2 Zolpidem 5mg and 3 valerian root capsules and a stronger 50mg unisom or should i add 5mg extra strength melotonin to this combination??? Anyone tried this before??? I need a good night sleep the other night i took Zolpidem 5mg, 3 valerian root and the 25mg unisom i felt asleep but not for long i need a good night sleep been sleeping only an hr a night sometimes i dnt even sleep at all the doctors ran tests on me and said im fine liver, kidney blood even thyroid TSH evrything normal i was put on trazsodone 50mg and didnt like the side effects like weird dreams not sure could even be jus hallucinations im losing weight fast idk why im eating 3 meals a day sometimes even 4 meals a day what should i do? ??
Zolpidem is Ambien. There are many unwanted side effects that people have experienced with it. Getting up at night and walking and talking with no memory of it in the morning is one. Having strange dreams is another. I know of several Drs. and patients who discontinued this drug due to the side effects. Read more here:
https://www.drugs.com/zolpidem.html At the bottom of this link's page, select "side effects" written in blue if you want to see them. For unisom information go to this link: https://www.drugs.com/cdi/unisom.html
The 2 links below show drug interactions between the 1st 3 drugs you mention, without melatonin, and then 4 drugs you mention... with melatonin.
After reading the interactions between the drugs, you have to decide what you think is best. I would discontinue Ambien... too many problems and because sleep aids aren't meant to be used daily. Probably Unisom, too, because it's an antihistamine and can backfire on you after a few days of taking it. Are you sure trazodone caused bad dreams or hallucinations or could it have been Ambien or the combining of the other drugs? I've taken trazodone 100 mg for 20+ years for sleeping and haven't had bad dreams or hallucinations. Trazodone is an antidepressant with a sleepy side effect. Another helpful drug for sleeping is Seroquel/quetiapine, an antidepressant. Both can help give an entire night's sleep.
You must see a Dr. about what drug to take and why you're losing weight if the loss is significant and has lasted more than a month. If your current Dr. has no answers, find a new one. There are endocrinologists who could solve your problem and Drs. who specialize in weight loss surgery and nutritionists and dieticians who work with them. They go into every aspect of eating and other things that affect weight and may be able to help you or refer you to someone that can help. Asking for a referral only takes a phone call. You could also start by asking your pharmacist's opinion on both the weight loss and a referral. If you are anxious, that can cause weight loss, but usually due to inability to eat. I hope you find your answers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2011 • 2 answers
Posted 23 Apr 2013 • 4 answers
Posted 15 Apr 2014 • 3 answers
Posted 11 Jun 2015 • 1 answer
Posted 21 Jun 2015 • 1 answer